# SDR UALA2012082804834

- Difficulty date: August 26, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,848 hours, 11,873 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 122
- Condition: Faulty
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER STATUS MESSAGE.  REPLACED BATTERY CHARGER, OPS CHECKED NORMAL.
